question-icon

What causes severe pain in right pelvic area in a fibromyalgia patient?

default
Posted on Thu, 5 May 2016
Question: I have wear and tear in my neck and middle back,i seem to have a constant temp between 37.5 and 38.4. I have a pain in my right side bikini line area,doc has took me off all meds over the past few weeks as I have fibromaylia .pain is a lot worse and hurts to breath in and out,latest xray showed the wear and tear,esr and crp levels are high,my liver eszemes are getting back to normal but still feel unwell
doctor
Answered by Dr. Ivo Ditah (28 minutes later)
Brief Answer:
Cocodamol is a good pain medication!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this pain that you have reported. I have reviewed your information fully and this has to do with chronic inflammatory pains as supported by the high levels of CRP and ESR. Co-codamol is a good medication and this should be able to control the pain symptoms. If the pain becomes severe, at that time I will suggest that we go ahead and try more powerful pain medications. Moderate levels of physical exercise are actually good in the management of pain and fibromyalgia. It will actually take a while for the body to fully recover. Exercise patience, exercise often, eat healthy and stay positive. You would slowly but surely return to normal over the coming weeks and months. Also, have you been able to work with a physical therapist? This is often very very helpful . Ask your doctor about this if it is not the case yet.

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah (20 minutes later)
I have a course of hydrotherphy and did go to the pain clinic but as I was unable to have anyone to look after my daughter I couldn't attend the 2 week session,i am awaiting physio but I feel as if someone has twisted my back like a towel when wet,i am unable to move great distances and unable to carry heavy weight,i just feel as if its not getting better,this has been contuiness for over a year,i am unable to work,i get my words muddled up and my balance goes ,both my jaw and behind my ears feel bruised and my eye sight does tend to have floaters,i was taking fluxotine 60mg but these have been cut down to 40mg.i don't sleep due to the pain I have tried heat wheat pads etc but nothings helps.i just feel helpless 2 weeks ago I was taking 21 tablets a day now I take dizapem , co drydmol and fluxotine,i know fibromayglia has an inpact but I do feel poorly and worn out with it all,yet I know there is something underlining,if both my spine and middle back shows wear and tear,is the rest of my spine the same.also I find it hard to open my bowels ,movacoil hasn't help.yet I feel as if my doctor is just fed up with seeing me,p.s why would my doctor take me off all my tablets when knowing the amount of pain etc
doctor
Answered by Dr. Ivo Ditah (14 minutes later)
Brief Answer:
HAve an honest discussion with him!

Detailed Answer:
Hi,

I am not sure the rest of the vertebrae are affected as this would have been seen on the imaging tests. Why your doctor could stop all these medications remain unclear to me. Maybe he's trying something new and simply didn't communicate well to you what the plan is. Ask him why he chose to reduce the drugs and what is the plan he has to make sure your pain is better managed. I am sure you will be relieved by this.

Your bowels will suffer because pain medications are notorious causing constipation. I will suggest that you take increased fruits, fluids and fibers alongside regular exercise to relief this.

I hope this helps. I wish you well. Let me know what your immediate thoughts are .
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3995 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe pain in right pelvic area in a fibromyalgia patient?

Brief Answer: Cocodamol is a good pain medication! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this pain that you have reported. I have reviewed your information fully and this has to do with chronic inflammatory pains as supported by the high levels of CRP and ESR. Co-codamol is a good medication and this should be able to control the pain symptoms. If the pain becomes severe, at that time I will suggest that we go ahead and try more powerful pain medications. Moderate levels of physical exercise are actually good in the management of pain and fibromyalgia. It will actually take a while for the body to fully recover. Exercise patience, exercise often, eat healthy and stay positive. You would slowly but surely return to normal over the coming weeks and months. Also, have you been able to work with a physical therapist? This is often very very helpful . Ask your doctor about this if it is not the case yet. I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.